# SDR HYIA20180827001

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 26,093 hours, 9,179 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Crossbeam
- Part number: 565410412
- Condition: Chafed
- Location: Rt Nacelle
- Part time: 5,337 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  CHAFING DAMAGE WAS FOUND ON THE RIGHT NACELLE CROSSOVER BEAM.
